Couldn't find what you looking for?

TRY OUR SEARCH!

This is my situation, I started my last period Saturday, June 28 and got my prescription for Yaz birth control Monday, June 30, I took 2 to simulate a Sunday start then took one every night before bed. On Thursday, July 4/Friday, July 5, my boyfriend and I had unprotected sex and he did ejaculate in me, I figured that I should be okay, cause it's birth control; but now I'm concerned about how soon the pill will become effective especially for someone who has not been on birth control for over 6 months. I've read other blogs and the Yaz information about when you should or shouldn't use another form of protection, but because of circumstances, anything is possible. I should be expecting a period by Wednesday, which is when I start taking the placebos. I generally don't have many symptoms before getting period, besides a headache the day before, but for the past week, I've been extremely tired, hungry, a bit nauseous and having cravings. I don't know what the deal is, if it's because of the birth control or because of something more. I want to wait to take a hpt until the day I am supposed to get my period. Growing anxious however because it could be a number of things, and I just wanted to post my situation to see if anyone has gone through anything similar.

Loading...

Well If you started yaz on the day 1 which is the first day you started ur period the booklet says that you dont have to use any kind of back up protection ur safe to have unprotective sex as soon as you start. But if your a sunday starter its best if you wait about 7 days. Well good luck. ;-)
Reply

Loading...

How did that turn out for you? i guess it was a while ago.. so probably wont get a reply but worth a try ;p
Reply

Loading...